# SDR EISA20010031

- Difficulty date: February 24, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- Aircraft time: 77,883 hours, 53,024 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Connector
- Condition: Loose
- Location: Actuator
- Component: Slat, Boeing
- Component part number: G1133A
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

NR 8 LEADING EDGE SLAT HAD BOTH AMBER LIGHTS ON IN AGREEMENT, PILOT STATED THAT HE COULD FEEL VIBRATION.  THE AIRCRAFT OVERFLEW DFW TO IND.  INSPECTED NR 8 ACTUATOR AND FOUND LOOSE CONNECTOR.  TIGHTENED CONNECTOR ON ACTUATOR, OPS CHECK GOOD.
